# SDR DALA2022092806344

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 46,695 hours, 33,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE AFT GROUP OF EMERGENCY LIGHTS WAS DISCOVERED TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY B5-260 REF B717 AMM 33-51. THEY ALSO REPLACED THE MIDDLE EMERGENCY LIGHT ON THE TAILCONE CATWALK REF B717 AMM 33-51. (LP #8940332)
